MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD
Model Number 3219
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.
 
Event or Problem Description
It was reported that surgical intervention was undertaken on (b)(6) 2026 for ipg replacement [related manufacturer reference number: 3006705815-2025-19975] and during the procedure the leads where also replaced.The reason for the replacement is unknown.
 
Additional Manufacturer Narrative
Correction: additional information indicates the leads were replaced electively for mri capability.There is no device malfunction; therefore, this device is no longer considered reportable.
 
Event or Problem Description
Additional information indicates the leads were replaced electively for mri capability.There is no device malfunction; therefore, this device is no longer considered reportable.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24791936
Report Number1627487-2026-01655
Device Sequence Number9901399
Product Code LGW
UDI-Device Identifier05414734401821
UDI-Public05414734401821
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2013
Device Model Number3219
Device Catalogue Number3219
Device Lot Number3538801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG